# SDR CALA2022020700323

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Skin
- Part number: 183N240269
- Condition: Dented
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0270 LH ELEVATOR LOWER SURFACE HAS 2 EACH DENTS BETWEE N ELE STA 200 AND ELE STA 312.673 MARKED, TRANSCRIBED FROM HAECO GSO NON ROUTINE 9282300 REPAIRED DENTS ON LH ELEVATOR LOWER SURFACE IAW B757 SRM 55-20-0 1-2R-1 AND 51-70-17-0G-0. HAECO GSO MECH V894897 INSP QC357
